# SDR VNAA2023101011102

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 28,172 hours, 22,175 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTS THE PAX DOOR HINGE PIN SPRING PIN (P/N MS16562Âˆ’212) WAS FOUND TO BE PROTRUDING FROM THE PIANO HINGE AND ROTATED CAUSING A .087Â€? GOUGE IN THE LUG LANDC/W EA 23-C7-53-1161 REV: IR & REO 670-53-21-2328. SDIR DUE 12 MONTHS FROM 2023-10-05.
